Locally bounded topologies on the rational field
Fundamenta Mathematicae, Tome 92 (1976) no. 1, pp. 57-61
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_92_1_57_61,
author = {M. Shanks and Seth Warner},
title = {Locally bounded topologies on the rational field},
journal = {Fundamenta Mathematicae},
pages = {57--61},
year = {1976},
volume = {92},
number = {1},
doi = {10.4064/fm-92-1-57-61},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-92-1-57-61/}
}
M. Shanks; Seth Warner. Locally bounded topologies on the rational field. Fundamenta Mathematicae, Tome 92 (1976) no. 1, pp. 57-61. doi: 10.4064/fm-92-1-57-61
Cité par Sources :